@article{IVM_2014_6_a7,
author = {R. M. Safina},
title = {Criterion of uniqueness of solution of the {Dirichlet} problem with axial symmetry for tree-dimensional equation of mixed type with the {Bessel} operator},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--83},
year = {2014},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2014_6_a7/}
}
TY - JOUR AU - R. M. Safina TI - Criterion of uniqueness of solution of the Dirichlet problem with axial symmetry for tree-dimensional equation of mixed type with the Bessel operator JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2014 SP - 78 EP - 83 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_2014_6_a7/ LA - ru ID - IVM_2014_6_a7 ER -
%0 Journal Article %A R. M. Safina %T Criterion of uniqueness of solution of the Dirichlet problem with axial symmetry for tree-dimensional equation of mixed type with the Bessel operator %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 2014 %P 78-83 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_2014_6_a7/ %G ru %F IVM_2014_6_a7
R. M. Safina. Criterion of uniqueness of solution of the Dirichlet problem with axial symmetry for tree-dimensional equation of mixed type with the Bessel operator. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2014), pp. 78-83. http://geodesic.mathdoc.fr/item/IVM_2014_6_a7/
[1] Sabitov K. B., Suleimanova A. Kh., “Zadacha Dirikhle dlya uravneniya smeshannogo tipa vtorogo roda v pryamougolnoi oblasti”, Izv. vuzov. Matem., 2007, no. 4, 45–53 | MR | Zbl
[2] Sabitov K. B., Suleimanova A. Kh., “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s kharakteristicheskim vyrozhdeniem v pryamougolnoi oblasti”, Izv. vuzov. Matem., 2009, no. 11, 43–52 | MR | Zbl
[3] Sabitov K. B., Vagapova E. V., “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s dvumya liniyami vyrozhdeniya v pryamougolnoi oblasti”, Differents. uravneniya, 49:1 (2013), 68–78 | Zbl
[4] Safina R. M., “Zadacha Dirikhle s osevoi simmetriei dlya uravneniya smeshannogo $B$-elliptiko–$B$-giperbolicheskogo tipa s kharakteristicheskim vyrozhdeniem”, Vestn. Tatarsk. gumanitarno-pedagogicheskogo un-ta, 2010, no. 4(22), 63–69
[5] Vladimirov V. S., Uravneniya matematicheskoi fiziki, Fizmatlit, M., 1976